# SDR MASA200800142

- Difficulty date: February 17, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 9,852 hours, 7,534 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Obstructed
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH FLT 2872 PHX-SAT, PAX DOOR OUTER HANDLE STOW CAUTION ON GROUND.  MX CLEANED DEBRIS, OPS CHECK GOOD.
